BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On Infinite Goldie Dimension

Participants in the publication
Santa-Clara, Catarina (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Silva, F. C. (Author)

Scope
International

Refereeing
Yes

Date of Publication
1998

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
JOURNAL OF ALGEBRA

Publication Identifiers
ISSN - 0021-8693

Publisher
Elsevier BV

Volume
205
Number
2

Starting page
617
Last page
625

Document Identifiers
DOI - https://doi.org/10.1006/jabr.1997.7404


Export

APA
Santa-Clara, Catarina, Silva, F. C., (1998). On Infinite Goldie Dimension. JOURNAL OF ALGEBRA, 205, 617-625. ISSN 0021-8693. eISSN .

IEEE
Santa-Clara, Catarina, Silva, F. C., "On Infinite Goldie Dimension" in JOURNAL OF ALGEBRA, vol. 205, pp. 617-625, 1998. 10.1006/jabr.1997.7404

BIBTEX
@article{1852, author = {Santa-Clara, Catarina and Silva, F. C.}, title = {On Infinite Goldie Dimension}, journal = {JOURNAL OF ALGEBRA}, year = 1998, pages = {617-625}, volume = 205 }